# SDR FDEA200902230658

- Difficulty date: February 23, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Adapter
- Part number: A5378193621400
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRUCTURE, SEAT TRACK ADAPTERS AT FRAME 24, RBL 27 - RBL 36 HAS WEAR AND BARE METAL.   ADAPTER FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15.  REMOVED ADAPTER IAW SRM 51-40-21.  RECEIVED NEW ADAPTER. LOCATED, DRILLED, COUNTERSUNK AND DEBURRED IAW DWG A53781936.  ALODINED IAW SRM 51-21-10.  PRIMED IAW SRM 51-23-10.  INSTALLED ADAPTER IAW SRM 51-40-21.
